A contribution to the theory of decompositions of partial algebras
Švrček, Jaroslav
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981), p. 23-25 / Harvested from Czech Digital Mathematics Library
Published online : 1981-01-01
Classification:  08A05,  08A30,  08A55
@article{120104,
     author = {Jaroslav \v Svr\v cek},
     title = {A contribution to the theory of decompositions of partial algebras},
     journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
     volume = {20},
     year = {1981},
     pages = {23-25},
     zbl = {0478.08008},
     mrnumber = {0645883},
     language = {en},
     url = {http://dml.mathdoc.fr/item/120104}
}
Švrček, Jaroslav. A contribution to the theory of decompositions of partial algebras. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Volume 20 (1981) pp. 23-25. http://gdmltest.u-ga.fr/item/120104/

Borůvka O. Grupoids and Groups, VEB Deutѕcher Verlаg der Wiѕѕenѕchаften, Berlin, 1974, рg. 30-34. (1974)

Chаjdа I. On the unique factorization problem, Math. Slоvаca 26, 1976, Nо. 3, pg. 201-205. (1976) | MR 0427200

Ježek J. Univerzální algebra a teorie modelů, SNTL, Prahа 1976, pg. 62-63. (1976)

Sedláček L. Užití zobecněné věty Jordan-Hölderovy v teorii direktních součinů množin s operátory, AUPO, Facultaѕ rerum nаturаlium, Tоm 21, 1966, pg. 45-57. (1966) | MR 0309830